# SDR 07FDEA01566

- Difficulty date: April 24, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,592 hours, 11,860 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SEE4B
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING CONNECTING SECTION WERE HEAVY CORRODED: P46, P48, P49, P50, P51, P53, P55, P56 AND P57 AT C65; AND STRINGER P47 AND P48 AT C65-66.  REPAIR PERFORMED BY REPLACEMENT OF ALL CONNECTION SECTIONS IAW SRM 51-72-10 (P/N: A539-74232-200, A539-74228-200, A539-74229-200, A539-73303-200, A539-73925-200) AND STRINGER REPAIR IAW SRM 53-10-14/ FIG 201 (A539-86212).
